Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
advertise on professional muscle millions of hits per month
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

hgh gyno question

stickfigure71

Board Supporter
Registered
Board Supporter
Joined
Feb 10, 2011
Messages
73
Hi there.....i have some slight gyno appearing around my left breast...I have only been on hgh, for about 4 or so months, about 3 iu daily....I have some cabergoline on hand....Should i lower the hgh dose? Ditch the hgh for awhile? Or continue and add 1 mg of caber a week...?
thanks for any info...
 

LIGHTBEARER

New member
Registered
Joined
Jan 14, 2011
Messages
62
id like to know this answer as well, will be starting some 2mrro

stick, have you ever had any pre existing gyno before this?
 

stickfigure71

Board Supporter
Registered
Board Supporter
Joined
Feb 10, 2011
Messages
73
nothing pre existing that i can speak of...i was never especially conscious of it if i had anything...
 

dean250r

Member
Registered
Joined
Feb 13, 2011
Messages
79
Have you used AAS at all this year? There is a delayed onset gyno from AAS. I can personally attest to that!

It seems like hgh/prolactin induced gyno is questionable - some say yes, some say no. I'm also trying to figure this out since i'll be going on gh next week. I will have caber on hand until i sort this out.

Please keep us posted on this issue.

Thanks!
 
Last edited:

xmusclex

New member
Newbies
Joined
Dec 1, 2009
Messages
27
I would also like to know. I've been running 400mg of test and 400mg EQ with 3ius of hgh for 10 weeks. I noticed for the last 4weeks that my nipples have been getting puffy. I ran test and EQ alone at much higher doses without any issue's of gyno. I also run .5 armidex everyday with my cycles. I'm wondering if hgh is causing the puffy nips. Anybody with some insight on this matter?
 

HERCSTA

New member
Registered
Joined
Aug 30, 2006
Messages
69
Yes HGH can interact with the prolactin receptors and cause gyno. Caber will not help because it is the gh itself that is activating the receptors.
 

stickfigure71

Board Supporter
Registered
Board Supporter
Joined
Feb 10, 2011
Messages
73
i thought that cabergoline would basically stop the prolactin?
i have read it in a few places...so is there nothing to be done while on hgh?
 

stickfigure71

Board Supporter
Registered
Board Supporter
Joined
Feb 10, 2011
Messages
73
hi...so you take .5 every day? at night or something...? you have any major side effects..?
thanks for any info....
 

Forum statistics

Total page views
500,149,224
Threads
123,037
Messages
2,334,354
Members
154,898
Latest member
Ryanjohnnybravo
Top